# SDR AUS20030317

- Difficulty date: February 26, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Missing
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FAN INLET TEMPERATURE SENSOR (T12) BOLTS (2OFF) MISSING. THE TWO MISSING BOLTS WERE LOCATED WITHIN THE ENGINE COWL ACCESS PANEL.
